# SDR SWAA2016122810829

- Difficulty date: December 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 62,919 hours, 36,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COMING OUT OF CONTAINER.  SECURED THE SLIDE IAW MM.
